# SDR AALA201707269016

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 58,049 hours, 25,159 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R232C
- Condition: Faulty
- Location: Zone 100
- Part time: 76,738 hours, 34,965 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING FUNCTIONAL CHECK FLIGHT AT 19,000 FEET, FIRST OFFICER AND CAPTAIN BOTH NOTICED ODOR FROM VENTS WHEN APU BLEED ENGAGED THEN OFF AND ENGINE BLEEDS BACK ON.  REMOVED AND REPLACED AUXILIARY POWER UNIT PER JOB CARD 26L31049005.  OPERATIONAL CHECK GOOD.
